# SDR CA150428003

- Difficulty date: April 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 21,694 hours
- Engine: Allsn 250C20B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Impeller
- Part number: 206061432109
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) 2 MILES FROM FINAL PILOT HEARD A LOUD BANG.  ALL GAUGES MONITORED AND SITUATION ASSESSED. ENGINE OIL TEMPERATURE SLOWLY STARTED RISING.  ACFT LANDED SAFELY.  DURING ENGINE SHUTDOWN PROCEDURE ENGINE OIL TEMPERATURE ROSE TO APPROXIMATELY 140C. AME WAS SENT ON SITE AND OIL COOLER BLOWER IMPELLER WAS FOUND TO HAVE CATASTROPHICALLY FAILED.  ACFT REMOVED FROM SERVICE AND ENGINE REMOVED FOR OVER-TEMP INSPECTION.
